RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 215, Number 4, Pages 800–803 (Mi dan38212)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On stability conditions for a differential game

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Scientific Center of the USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (450 kB)

Bibliographic databases:

Document Type: Article
Received: 03.09.1973

Citation: A. G. Chentsov, “On stability conditions for a differential game”, Dokl. Akad. Nauk SSSR, 215:4 (1974), 800–803

Citation in format AMSBIB
\Bibitem{Che74}
\by A.~G.~Chentsov
\paper On stability conditions for a differential game
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 215
\issue 4
\pages 800--803
\mathnet{http://mi.mathnet.ru/dan38212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0359844}
\zmath{https://zbmath.org/?q=an:0317.90072}


Linking options:
  • http://mi.mathnet.ru/eng/dan38212
  • http://mi.mathnet.ru/eng/dan/v215/i4/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “On a game problem of converging at a given instant of time”, Math. USSR-Sb., 28:3 (1976), 353–376  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019